MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2013US
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, the patient experienced a labial burn.No other information available.
 
Additional Manufacturer Narrative
Additional information received: physician was using the novasure for the ablation when he noted that the patient had a white line described as a ¨labial burn¨.No degree could be suggested by the physician.The physician treated the area with silvadene cream.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation : visual inspection was conducted, and there were no signs of physical damage.The fluid reached the desiccant filter.Functional testing was conducted and the cia test failed, then a leak test was conducted and no leaks were noticed, the filters were replaced and the cia test passed.Additionally, the test record of the serial number and the risk management file were reviewed, the device was released meeting all the specifications and the failure mode was properly documented in the rsk file.In addition, there have been no design changes to the external sheath.Hence, the complaint cannot be confirmed.However, a new failure mode was observed "filters occluded".This observation will be monitored and trended.¿¿.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21231599
Report Number1222780-2025-00036
Device Sequence Number18293460
Product Code MNB
UDI-Device Identifier15420045501119
UDI-Public(01)15420045501119(17)261029(10)24K09RJ
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS2013US
Device Catalogue NumberNS2013US
Device Lot Number24K09RJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/24/2025
02/27/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/03/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown